# SDR CAL951169

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON STRINGER 26R AT SHEAR TIE ON FORWARD SIDE OF BS 1148 FRAME IN AFT PIT.  THE CORRODED SECTION OF STRINGER WAS CUT OUT.  A NEW STRINGER SECTION AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-30-2, 51-30-1, AND 51-20-4.  (M)
